One-dimensional scalar conservation laws with regulated data

Helge Kristian Jenssen, Johanna Ridder

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We show that the Kružkov solution of the Cauchy problem for a scalar conservation law in one spatial dimension propagates regulated initial data into regulated solutions at later times. The proof is based on standard front-tracking and an extension, due to Fraňková, of Helly's selection principle.

Original languageEnglish (US)
Pages (from-to)3114-3130
Number of pages17
JournalSIAM Journal on Mathematical Analysis
Issue number3
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'One-dimensional scalar conservation laws with regulated data'. Together they form a unique fingerprint.

Cite this